# SDR UALA2013052403620

- Difficulty date: May 23, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 92,004 hours, 11,035 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Seat 55c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

55C SEAT MOUNTED EMERGENCY LIGHT MISSING.  REPLACED SEAT MOUNTED EMERGENCY LIGHT AT 55C IAW MM, OPS CHECKED OK.
